MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The facility representative will send in an unused administration set that he believed to be associated with the leaking event for evaluation.The device has a model number of b2-70071-df, a lot number of 18045836, and an expiration date of 04/13/2021.
 
Event or Problem Description
Zyno medical received a filter leaking issue reported from a distributor on (b)(6) 2019.On (b)(6) 2019, the distributor received the initial report from a user facility representative.The user facility representative stated that the leaking was from the 0.2 micron filter on the b2-70071-df administration set.He also stated the leaks resulted in the loss of tens of thousands of dollars of medication, and some of the medication was toxic.The defective administration set had been discarded by the user facility.The associated complaint number is (b)(4) in zyno's record.The event date was reported as unknown.It was unknown if there was patient involvement.No patient harm was reported and the patient information was unavailable.The medication used at the time of event was unknown.No lot number of the affected device was provided, and no expiration date or manufacturing date was available.The distributor had requested the user facility to obtain the lot number information from the nurses if possible and save any future leaky administration sets in biohazard bags for returns and evaluation.The contract manufacturer of the affected device is becton, dickinson and company.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2019-00019).
 
Additional Manufacturer Narrative
The actual affected administration set was discarded by the user.The contract manufacturer provided the evaluation report to zyno medical on 12/17/2019.A trend review was performed.However, due to the fact that the actual affected device was not available, the investigation couldn't be completed.The root cause couldn't be confirmed.No preventive or corrective action was taken.The contract manufacture also performed the investigation on the customer returned unused administration set sample, which the customer believed to be associated with the leaking event.The sample has a model number of b2-70071-df and a lot number of 18045836.The failure mode couldn't be repeated.No issue was identified on the sample.The sample device performed as expected.The complaint couldn't be confirmed.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key8750213
Report Number3006575795-2019-00019
Device Sequence Number19432562
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70071-DF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1